Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2007, 11:51 PM CDT for Atascosa County, Bexar County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 11:51 PM CDT (04:51 UTC)
- Expired
- Apr 25, 2007, 12:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Atascosa County, TX, Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 12:15 AM CDT | TSTM WND DMG | 4 S Somerset, TX | MOBILE HOME ROLLED OVER. TREES DOWN ON ROOFS. FEW INJURIES. |
| Apr 25, 12:40 AM CDT | TSTM WND DMG | 10 W La Vernia, TX | NUMEROUS MESQUITE TREES BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 10:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 250453
SVREWX
TXC013-029-250545-
/O.NEW.KEWX.SV.W.0110.070425T0451Z-070425T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...POTEET...PLEASANTON...JOURDANTON...
CHRISTINE...CHARLOTTE...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...
* UNTIL 1245 AM CDT
* AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF SEA WORLD
TO 29 MILES WEST OF CHARLOTTE...OR ALONG A LINE EXTENDING FROM 7
MILES NORTH OF CASTROVILLE TO DILLEY...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HELOTES...SEA WORLD AND LYTLE BY MIDNIGHT CDT...
LEON VALLEY AND LACKLAND AFB BY 1210 AM CDT...
HILL COUNTRY VILLAGE...SHAVANO PARK AND SOMERSET BY 1215 AM CDT...
HOLLYWOOD PARK AND SAN ANTONIO BY 1220 AM CDT...
THESE ARE DANGEROUS STORMS...CAPABLE OF QUICKLY PRODUCING A TORNADO.
PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2960 9834 2956 9829 2957 9824 2954 9824
2950 9818 2948 9818 2937 9821 2912 9843
2901 9831 2866 9841 2865 9880 2953 9880
2966 9835
$$1 follow-up statement
000
WWUS54 KEWX 250527
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1223 AM CDT WED APR 25 2007
TXC013-029-250545-
/O.CON.KEWX.SV.W.0110.000000T0000Z-070425T0545Z/
BEXAR TX-ATASCOSA TX-
1223 AM CDT WED APR 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR ATASCOSA AND BEXAR COUNTIES...
AT 1218 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHAVANO
PARK TO CHARLOTTE...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
SAN ANTONIO TO CHARLOTTE...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WINDCREST...LIVE OAK AND KIRBY BY 1230 AM CDT...
UNIVERSAL CITY...SELMA...ELMENDORF AND CONVERSE BY 1235 AM CDT...
SCHERTZ BY 1240 AM CDT...
ST. HEDWIG BY 1245 AM CDT...
A RADAR DETECTED TORNADO WILL CONTINUE TO MOVE ACROSS SOUTHERN BEXAR
COUNTY...MOVING TOWARD CALAVERAS LAKE BY 1235 AM CDT. LARGE HAIL UP
TO GOLFBALL SIZE MAY OCCUR NEAR SCHERTZ AND GARDEN RIDGE THROUGH
1240 AM CDT.
PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2960 9834 2956 9829 2957 9824 2954 9824
2950 9818 2948 9818 2937 9821 2912 9843
2901 9831 2866 9841 2865 9880 2953 9880
2966 9835
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:50 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 24, 11:50 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1150 PM CDT TUE APR 24 2007 .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 09Z FROM KAUS TO KHYI TO KSAT AND KSSF. CEILINGS WILL VARY FROM NEAR 1000 FT TO 2000 FT. FURTHER WEST...CEILINGS OF 5 THSD TO 10 THSD FT BKN WILL BECOME SCATTERED CLOUDS ABOVE 10 THSD FT BY 08Z. SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF A KAUS TO KSAT LINE AFTER 09Z...WITH CEILINGS BECOMING 3000 TO 6000 FT BROKEN...WITH SCATTERED CLOUDS ABOVE 10 THSD FT VCNTY KDRT. BY 15Z VFR CONDITIONS WILL PREVAIL ACROSS THE AREA WITH CONDITIONS BECOMING SCATTERED CLOUDS ABOVE 10 THSD FT...WITH NORTHWEST WINDS 10 TO 15 KNOTS. && .PREV DISCUSSION... /ISSUED 1057 PM CDT TUE APR 24 2007/ UPDATE... UPDATED FORECAST TO TWEAK 1ST PERIOD POPS AND WX BASED ON LATEST RADAR TRENDS. MAIN THREAT TONIGHT FOR THE AUSTIN/SAN ANTONIO CORRIDOR WILL BE FLASH FLOODING NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 643 PM CDT TUE APR 24 2007/ AVIATION... A LINE OF THUNDERSTORMS WILL TRACK SLOWLY EAST ACROSS THE AREA. THUNDERSTORMS WILL IMPACT KDRT AROUND 03Z AND KSAT-KAUS ARND 06Z. WIND GUSTS TO 45KTS AND HAIL WILL ACCOMPANY THE STORMS. OTHERWISE, MVFR CIGS WILL LOWER TO IFR BY 06Z. ONCE THE THUNDERSTORMS PASS OVER THE TERMINALS CIGS WILL LIFT TO VFR AND CLEAR OUT BY 16Z. NW WINDS OF 10 TO 15 KTS WILL PREVAIL AFTER 16Z. PREV DISCUSSION... /ISSUED 545 PM CDT TUE APR 24 2007/ UPDATE... UPDATED FORECAST TO INCREASE 1ST PERIOD POPS A TAD...MAINLY ACROSS THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU BASED ON 18Z NAM DATA AND THE LATEST RADAR IMAGES SHOWING A LINE OF TSTMS DEVELOPING ACROSS SOUTHERN PORTIONS OF WFO SJT. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 24 2007/ DISCUSSION...BUSY NIGHT AHEAD UPPER SYSTEM ACROSS INTERMOUNTAIN REGION APPEARS TO BE SLOWING AS DRY LINE HAS COME TO A CRAWL ACROSS THE CONCHO VALLEY EDWARDS..PLATEAU REGIONS. AS UPPER JET STREAKS MOVE OVER AREA IN BASE OF UPPER LOW TONIGHT IT WILL ENCOUNTER THE LOW LEVEL JET FEEDING RICH GULF MOISTURE NORTH. THIS INTERSECTION WITH ITS ASSOCIATED UPPER LEVEL INSTABILITY AND FAVORABLE WIND SHEARS WILL LEAD US TO PREDICT A SIGNIFICANT SEVERE WEATHER AND EVENTUAL FLASH FLOOD EVENT TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR MUCH OF THE EASTERN TWO THIRDS OF THE REGION. THE TROUGH WILL PUSH ACROSS TOMORROW WITH A DRYING WEST TO NORTHWEST FLOW. SUBTROPICAL WESTERLIES TAKE OVER THURSDAY WITH DRY COOL NIGHTS AND WARM AFTERNOONS THROUGH FRIDAY. SOME LATE NIGHT AND MORNING RADIATION FOG MAY OCCUR FRIDAY MORNING. UPPER RIDGING WILL FOLLOW OVER THE WEEKEND BUT ANOTHER UPPER LOW WILL DEVELOP OVER SOUTHERN CALIFORNIA THURSDAY AND ALLOW WEAK IMPULSES TO BRING CLOUDINESS INTO THE AREA..DESPITE WEAK RIDGING ALOFT. WELL LIKELY BE INFLUENCED BY THE SUBTROPICAL JET THROUGH THE MIDDLE OF NEXT WEEK WITH INCREASING LOW AND MID LEVEL MOISTURE AND INCREASING CHANCES FOR RAIN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 85 54 83 59 / 100 30 - 0 - AUSTIN BERGSTROM INTL AIRPORT 64 83 52 81 55 / 100 40 - 0 - DEL RIO INTL AIRPORT 63 90 58 87 66 / 40 - - - - SAN ANTONIO INTL AIRPORT 65 83 54 83 61 / 90 20 - 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON. && 11/08/18/05/JB
Hazardous weather outlook, Apr 24, 6:10 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 PM CDT TUE APR 24 2007 TXZ171>173-183>194-202>209-217>225-228-252245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 545 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN HILL COUNTRY AND ADJACENT AREAS ALONG THE I-35 CORRIDOR. THE HIGH RISK AREA IS GENERALLY TO THE RIGHT OF A LINE FROM LEXINGTON TO BOERNE TO MOUNTAIN HOME TO SAN SABA. OUTSIDE OF THIS LINE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR TONIGHT THROUGH EARLY WEDNESDAY MORNING FOR NEARLY ALL OF SOUTH CENTRAL TEXAS. A STRONG AND SLOW MOVING SPRING STORM SYSTEM WILL BRING A THREAT FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...VERY HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS. THE TORNADO AND HEAVY RAIN THREAT WILL BE GREATEST ACROSS AREAS GENERALLY NORTH OF I-10 AS A SLOW MOVING SQUALL LINE SWEEPS SLOWLY ACROSS THE AREA LATE THIS EVENING INTO THE EARLY MORNING HOURS. WIDESPREAD RAINS OF 1 TO 2 INCHES CAN BE EXPECTED OVER THE WATCH AREA...WITH LOCALIZED HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE NORTH OF I-10. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATER THIS EVENING.
In the hours before
Local storm report, Apr 24, 6:57 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL EAGLE PASS 28.71N 100.49W
04/24/2007 E1.75 INCH MAVERICK TX LAW ENFORCEMENT
&&
BFLocal storm report, Apr 24, 8:04 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TORNADO 3 SE EAGLE PASS 28.68N 100.46W
04/24/2007 MAVERICK TX LAW ENFORCEMENT
MAVERICK CO DISPATCH REPORTED A TORNADO IN LOMA LINDA.
MULTIPLE INJURIES WITH DAMAGE TO HOMES. TIME ESTIMATED
FROM RADAR.
&&
BFLocal storm report, Apr 24, 8:27 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/24/2007 E1.75 INCH ZAVALA TX LAW ENFORCEMENT
&&
BFLocal storm report, Apr 24, 8:44 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 1 NE BIG WELLS 28.58N 99.56W
04/24/2007 E2.75 INCH DIMMIT TX PUBLIC
TENNIS BALL TO BASEBALL SIZED HAIL IN RURAL AREA NE OF
BIG WELLS.
&&
BFLocal storm report, Apr 24, 8:46 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST 1 NE BIG WELLS 28.58N 99.56W
04/24/2007 M76 MPH DIMMIT TX PUBLIC
&&
BFLocal storm report, Apr 24, 11:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TORNADO 3 SE EAGLE PASS 28.68N 100.46W
04/24/2007 MAVERICK TX BROADCAST MEDIA
*** 6 FATAL, 40 INJ *** FOX NEWS IS REPORTING 6 PEOPLE
WERE KILLED AND MORE THAN 40 INJURED. AN ELEMENTARY
SCHOOL WAS DESTROYED AND A NUMBER OF MOBILE HOMES
DAMAGED.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:33 PM CDT | Tornado Warning | EWX | Dimmit | 57 min |
| Apr 24, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 53 min |
| Apr 24, 8:26 PM CDT | Tornado Warning | EWX | Dimmit | 34 min |
| Apr 24, 8:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 57 min |
| Apr 24, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 64 min |
| Apr 24, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 31 min |
| Apr 24, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 59 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 53 min |
| Apr 24, 10:21 PM CDT | Flash Flood Warning | EWX | Maverick, Uvalde, Zavala | 4 hr |
| Apr 24, 11:00 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 46 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 64 min |
| Apr 24, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 57 min |
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 48 min |
| Apr 25, 12:06 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 114 min |
| Apr 25, 12:08 AM CDT | Tornado Warning | EWX | Atascosa, Bexar | 37 min |
| Apr 25, 12:21 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 54 min |
| Apr 25, 12:38 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 48 min |
| Apr 25, 1:23 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales | 53 min |
| Apr 25, 1:36 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 54 min |
| Apr 25, 1:46 AM CDT | Tornado Warning | EWX | Fayette, Gonzales | 29 min |
| Apr 25, 2:03 AM CDT | Tornado Warning | EWX | Lavaca | 33 min |
| Apr 25, 2:06 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 24 min |
| Apr 25, 2:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 37 min |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 36 min |
| Apr 25, 4:26 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 19 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.